×

Found 73,547 Documents (Results 1–100)

100
MathJax

On sharp Sobolev-type inequalities for multidimensional Cauchy measures. (English) Zbl 07565320

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 135-152 (2022).
MSC:  60Exx 60Fxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software